# SDR QXEA200300964

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 3,433 hours, 2,523 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Lightning Strike
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LIGHTNING STRIKE DAMAGE TO RIGHT HAND ELEVATOR. REPAIRED IAW HORIZON AIR EA R-27-81B AND REO 670-55-21-004.
